# SDR WX0A072199

- Difficulty date: October 13, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- Aircraft time: 36,122 hours, 26,184 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: 33019
- Part serial: 491
- Condition: Defective
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING AUTO BRAKES DISARMED AUTOMATICALLY UPON TOUCHDOWN WITH AUTO BRAKES SET AT MED.  TROUBLE SHOT IAW AMM 32-44-00.  FOUND LAND MANIFOLD BAD.  REPLACED LAND MANIFOLD IAW AMM 32-44-00.  OPERATIONS & LEAK GOOD.
